# SDR SWAA2024041164732

- Difficulty date: March 17, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A83742
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOORWAY FWD STUB FRAME CRACKED; BS 294.5, RBL 54, WL 208.1.   NDT HFEC INSPECTED SURFACE PER 737 NDTM PART 6; 51-00-00; PROC 23; 1' LONG CRACK NOTED. EDGE TO EDGE.   INSTALLED CLIP  RBL 56, WL 208 IAW SRM 53-10-15-2R-7 AND DWG:141A8310;REV -.  REPAIRED FSD BS 294.5 STUB FRAME PER SRM 53-10-15-2R-7.
